# SDR AWXA9900317

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 2210 · Autopilot System
- Part: Yaw Coupler
- Part number: 4030952
- Condition: Failed
- Location: Auto Pilot
- Part time: 40,038 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LATERAL SIDE MOTION WAS NOTICED IN AIRFRAME NO CHANGE WITH AUTO PILOT, PMCS, AND YAW DAMPNER OFF.  REMOVED AND REPLACED YAW DAMPNER COUPLER, MEL CLEARED.
